DocumentCode :
1066420
Title :
Probabilistic analysis of routes on mobile ad hoc networks
Author :
Chung, Wei-Ho
Author_Institution :
Dept. of Electr. Eng., Nat. Taiwan Univ., Taipei, Taiwan
Volume :
8
Issue :
8
fYear :
2004
Firstpage :
506
Lastpage :
508
Abstract :
The ad hoc network is comprised of mobile nodes without wires or any infrastructures. All data are transmitted from source node to destination node through wireless channels. The ad hoc network is self-organized by ad hoc network routing protocols. Due to the mobility of nodes, the route which is constructed from many proposed ad hoc network routing protocols and comprised of several direct node-to-node links exists only for a certain period. That also means the route is subject to frequent breakages. In this letter, the probabilistic behavior of a constructed route is investigated through simulation and curve fitting. The simulation results show that the probability density function of a route is exponential distribution. The simulation also shows how the time proportion is distributed among different route lengths under a certain scenario. The route is a basic factor in the ad hoc network which operates without any central controller. The characteristics of the route have much influence on the performance of the ad hoc network. Thus the probabilistic analysis provides important implications when we are designing ad hoc network routing protocols and deploying ad hoc networks.
Keywords :
ad hoc networks; curve fitting; exponential distribution; mobile radio; routing protocols; telecommunication links; curve fitting; direct node-to-node links; exponential distribution; mobile ad hoc networks; mobile nodes; probabilistic analysis; probability density function; routing protocols; wireless channels; Ad hoc networks; Centralized control; Curve fitting; Exponential distribution; Helium; Mobile ad hoc networks; Mobile communication; Probability density function; Routing protocols; Wires; Exponential; MANET; route; wireless;
fLanguage :
English
Journal_Title :
Communications Letters, IEEE
Publisher :
ieee
ISSN :
1089-7798
Type :
jour
DOI :
10.1109/LCOMM.2004.833841
Filename :
1324674
Link To Document :
بازگشت